# SDR CALA0001761

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 45,929 hours, 25,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUNDA 3 INCH CRACK IN STRINGER 8R AT STA 500C.  THE STRINGER WAS REPAIRED IAW ECRA 5310-04074.
